American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Pascual Llorente and Enric Nart. Effective determination of the decomposition of the rational primes in a cubic field . Proc. Amer. Math. Soc. 87 (1983) 579-585. MR 687621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] A. G. Earnest and O. H. Körner. On ideal class groups of $2$-power exponent . Proc. Amer. Math. Soc. 86 (1982) 196-198. MR 667271.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ke Qin Feng. On the first factor of the class number of a cyclotomic field . Proc. Amer. Math. Soc. 84 (1982) 479-482. MR 643733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Frank Gerth. The ideal class groups of two cyclotomic fields . Proc. Amer. Math. Soc. 78 (1980) 321-322. MR 553367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] James R. C. Leitzel. Congruence function fields of genus $g$ and class number $g+1$ . Proc. Amer. Math. Soc. 64 (1977) 20-24. MR 0437503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Lawrence C. Washington. The class number of the field of $5\sp{n}$th roots of unity . Proc. Amer. Math. Soc. 61 (1976) 205-208. MR 0424752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert Long. Steinitz classes of cyclic extensions of degree $l\sp{r}$ . Proc. Amer. Math. Soc. 49 (1975) 297-304. MR 0366873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Frank Gerth. Number fields with prescribed $l$-class groups . Proc. Amer. Math. Soc. 49 (1975) 284-288. MR 0366871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] T. Metsänkylä. Class numbers and $\mu $-invariants of cyclotomic fields . Proc. Amer. Math. Soc. 43 (1974) 299-300. MR 0332721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] M. D. Hendy. Prime quadratics associated with complex quadratic fields of class number two . Proc. Amer. Math. Soc. 43 (1974) 253-260. MR 0337879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1